# SDR DALA2025090306529

- Difficulty date: August 31, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N549DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11693
- Aircraft time: 7,626 hours, 1,843 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Pressure Switch
- Condition: Faulted
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ATO - AT LOW SPEED DUE TO A COND TRIM AIR FAULT.  DEFERRED TRIM AIR PRV PER MEL AND CONTINUED. LATER, REPLACED TRIM PRESSURE SWITCH 26HK. (LP 1174517)
